Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? med_empowered

Posted by Phillipa on July 24, 2005, at 19:21:05

In reply to Re: Can stopping a TCA cause palpitations?, posted by med_empowered on July 24, 2005, at 1:48:10

Med_empowered PLEASE I beg answer me. In the 70's, when I had my first panic attack a pdoc[who later lost his license as he had meds in his desk drawer and used to hand them out]prescribed a med for me that he referred to as an upper-downer. I always thought it would have been a TCA. I never knew the name as the first time I took it I was up all night crying walking around the block with my then husband. I never took it again. But do you think it could have been Dexamyl? I was so young 22 at the time and didn't know anything about medications. It's really important for me to know as I've always stayed away from TCA's thinking it was one of them. But when you said upper-downer that's exactly what that doc called the med. Please I beg of you help me solve this mystery as it's kept me from taking TCA's again. Thanks, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532932.html